# SDR P5CA9700147

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B T/E FLAP, T/E IS DELAMINATED AND DAMAGED TWO AREAS.  REMOVED DAMAGED AND DELAMINATED MATERIAL, POTTED CORE AND APPLIED FIBERGLASS OVERLAYS PER SRM 51-40-09.
